# SDR 51406N339CS1

- Difficulty date: May 14, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N339CS
- Make and model: Cessna 550
- Aircraft serial: 5501085
- Aircraft time: 1,694 hours, 1,240 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Part number: 3807001355002
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

ON APPROACH, CREW REPORTED NO RT MLG GEAR DOWN AND LOCK INDICATION.  THERE WAS NO HYDRAULIC PRESSURE ON LIGHT AND NO GEAR UNSAFE LIGHT.  PERFORMED ROTARY TEST FOR GEAR LIGHT TEST WITH SAME RESULTS.  DIVERTED DESTINATION FROM CRG TO MCO.  PRIOR TO LANDING, EXECUTED AFM "LANDING GEAR WILL NOT EXTEND" CHECKLIST PROCEDURES.  DECLARED AN EMERGENCY TO ATC AND LANDED WITHOUT INCIDENT.  MAINTENANCE FACILITY FOUND DEFECTIVE LANDING GEAR LIGHT ASSEMBLY, REPLACED UNIT, PERFORMED LANDING GEAR RETRACT AND EXTEND TEST IN HANGAR SATISFACTORILY.  AIRCRAFT RETURNED TO SERVICE.
